# SDR HNAA9790649

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3394 - RIC-BWI - THE LAVATORY SMOKE DETECTOR WENT OFF IN FLIGHT.  THE TEST SWITCH WAS MOVING TO TEST POSITION CAUSING IT TO ALARM.  ADJUSTED THE TEST SWITCH.  OPS CHECK GOOD.  (M)
